# SDR HEEA0013598

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Pump
- Part number: 7631955115
- Condition: Failed
- Location: M/R Gr Box
- Part time: 5,310 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PUMP OUTER LINER BREAKING DOWN.
